# SDR 2005FA0000087

- Difficulty date: April 30, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N36HY
- Make and model: Aviat A-1B
- Aircraft serial: 2154
- Engine: Lyc O360A1D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: VM1000DPU
- Condition: Loose
- Location: Electrical Sys
- Part time: 117 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF WIRES IN VM1000 SYSTEM, WIRE J4-13, VOLTAGE SENSE, CAME LOOSE AND SHORTED TO GROUND.  THIS WIRE IS CONNECTED DIRECTLY TO BUS WITH NO CIRCUIT PROTECTION.  LATER MODEL AIRCRAFT DO INCORPORATE CIRCUIT PROTECTION IAW MFG.  RECOMMEND EARLIER AIRCRAFT BE RETRO-FITTED WITH NEW DESIGN.  WIRE IS HELD IN WITH SCREW CLAMP TYPE TERMINAL.  IF THIS HAD COME LOOSE IN FLIGHT AND IN-FLIGHT FIRE COULD HAVE OCCURRED. (K)
